This is my second round of HCG, but the first that I did with injections.
I am on vlcd5 and I have lots of hunger for most of the day. I'm currently at a dosage
of 175, I'm not sure whether to increase or decrease it.
Your dose is probably too high. Skip tomorrow. If your hunger is significantly better by evening, then drop to 150. It should start getting better by mid to late afternoon.
It means nothing to know how much you inject without knowing the actual dose. 150 or 175 is the actual amount of hcg being injected. You'll have to ask your doctor.
BUt we don't know which direction to move you without knowing your dose. Just call and ask.
Sorry, I missed that. Someone else posted in between and I got confused. LOL But it's too early in the day for the hunger to be better on a skip day. What time is it where you are? Don't expect to feel much different until at least 4 and often not until evening. How long it takes to feel better is an indication of how much too high the dose is.